You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Embeddings of Stein Manifolds of Dimension n into the Affine Space of Dimension 3n/2 + 1
Yakov Eliashberg and Mikhael Gromov
Annals of Mathematics
Second Series, Vol. 136, No. 1 (Jul., 1992), pp. 123-135
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/2946547
Page Count: 13
You can always find the topics here!Topics: Topological theorems, Mathematical manifolds, Embeddings, Mathematical induction, Mathematical theorems, Analytics, Homomorphisms, Analytic functions, Tangents
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Annals of Mathematics © 1992 Annals of Mathematics